Katalog GES



EXISTENCE OF HOMOCLINIC SOLUTIONS FOR THE SECOND-ORDER DISCRETE P-LAPLACIAN SYSTEMS

Abstract By using critical point theory, we establish some existence criteria to guarantee the second-order discretep-Laplacian systems Δ(φ p (Δu(n− 1))) −a(n)|u(n)| p −2 u(n) +... Full description

1st Person: Chen, Peng
Additional Persons: Tang, X. H.
Source: in Taiwanese Journal of Mathematics Vol. 15, No. 5 (2011), p. 2123-2143
More Articles
Type of Publication: Article
Language: English
Published: 2011
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation